CureZone   Log On   Join
Post Migraine-How to get rid of drugged feeling?
 
raymond Views: 4,608
Published: 20 years ago
 

Post Migraine-How to get rid of drugged feeling?


Shelley,

Thanks to all for the tips and suggestions on dealing with migraines. This one has really kicked me in the butt. As it was so severe, I had to resort to taking quite a bit of Imitrex from Wednesday through Saturday. As a result, I am left feeling weak, limp limbed, aching throughout all my joints, no energy, etc. I know this is my newly cleansed body reacting to all this medication.

I would love to soak in a huge tub of neutralizer gel, but that is not possible. I have done the detox baths the last two nights, but I still feel the horrible after-affects of all that medicine.

Any suggestions on how to deal with this?

Raymond




 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2024  curezone.com

3.125 sec, (1)